I usually get a stuffy nose when weather changes and that makes it difficult to breate. I use Vicks vapor stick (and sometimes generic Zrytek because October through February I have this problem here in Virginia. )
I breathe through my nose mostly because my jaw gets clenched often with the bulbar stuff.
Thank you. I start losing autonomic nervous system with my temp bouncing 98-101, bp 108/72-202/160, heart rate 60-135 and just random throughout the day. I ask the hospice folks and the standard answer is time to get comfortable and medicate out. Getting off the methadone and working on finding a neurologist again. Feel good today after front moved through. High pressure is my dream.
Woah! Those variances in your vital signs are not ALS issues....
And I don't think they are methadone issues, either. That is a serious stroke-out BP. Have they tried to see what is going on? The 108/72 is perfectly normal--but a diastolic over 115 is considered critically high.... Please get it checked--sooner rather than later!
The hospice folks say to increase the methadone, get comfortable and it will soon be over! HUH? I dip my head in a sink full of ice water and it comes down within 20 seconds. I have not even seen a hospice nurse for 3 weeks now. I hear what you say but nobody seems too concerned but me. My normal BP for 30-40 years has been 112/76.
Sure, ad-blocking software does a great job at blocking ads, but it also blocks some useful and important features of our website. For the best possible site experience please take a moment to disable your AdBlocker.